MathSciNet Relay Station
MathSciNet bibliographic data
MR2474558 35Q53 (35Q51 65M99)
Ugurlu, Yavuz; Kaya, Doğan Solutions of the Cahn-Hilliard equation. Comput. Math. Appl. 56 (2008), no. 12, 3038–3045.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement